Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Mar 10, 2007, 10:49 PM CST for Briscoe County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2007, 10:49 PM CST (04:49 UTC)
- Expired
- Mar 10, 2007, 11:45 PM CST
- In force
- 56 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Briscoe County, TX
The radar
The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2292 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLUB 110450 SVRLUB TXC045-110545- /O.NEW.KLUB.SV.W.0002.070311T0449Z-070311T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1049 PM CST SAT MAR 10 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BRISCOE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1145 PM CST * AT 1043 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MACKENZIE RESERVOIR TO ABOUT 5 MILES WEST OF SILVERTON MOVING EAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE CAPROCK CANYON ST. PARK...QUITAQUE AND VALLEY SCHOOLS. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3471 10147 3432 10146 3432 10097 3472 10096 $$ KW
2 follow-up statements
000 WWUS54 KLUB 110501 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1100 PM CST SAT MAR 10 2007 TXC045-110545- /O.CON.KLUB.SV.W.0002.000000T0000Z-070311T0545Z/ BRISCOE TX- 1100 PM CST SAT MAR 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR BRISCOE COUNTY... AT 1058 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SILVERTON TO ABOUT 10 MILES WEST OF CAPROCK CANYON ST. PARK MOVING EAST AT 50 MPH. SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE VALLEY SCHOOLS...CAPROCK CANYON ST. PARK...SILVERTON AND QUITAQUE. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3464 10145 3432 10146 3432 10097 3466 10097 $$ KW
000 WWUS54 KLUB 110527 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1126 PM CST SAT MAR 10 2007 TXC045-110545- /O.CON.KLUB.SV.W.0002.000000T0000Z-070311T0545Z/ BRISCOE TX- 1126 PM CST SAT MAR 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR SOUTHEASTERN BRISCOE COUNTY... AT 1123 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF BRICE TO VALLEY SCHOOLS. THESE STORMS WERE MOVING EAST AT 50 MPH. SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE VALLEY SCHOOLS. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3461 10104 3433 10105 3432 10096 3466 10095 $$ KW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 8:45 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 10, 8:45 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 845 PM CST SAT MAR 10 2007 .UPDATE... FOCUS FOR CONVECTION WILL CONTINUE OVER THE EXTREME SOUTHERN PANHANDLE AND NORTHERN SOUTH PLAINS THROUGH MIDNIGHT. HAVE UPDATED TO INCREASE POPS TO LIKELY THROUGH 06Z FOR THE NORTHERN TWO ROWS OF COUNTIES. WILL LEAVE 30S IN FOR THE CENTRAL TIER AND LOWER POPS TO SLIGHT CHANCE ACROSS MOST OF THE SOUTHERN TIER. WILL LEAVE REMAINDER OF THE FORECAST AS IS. KW && .AVIATION... FIRST COMPLEX OF SHOWERS AND THUNDERSTORMS AFFECTING KCDS WITH 30 TO 40KT WINDS...LOCALLY HEAVY RAIN AND SMALL HAIL. BEHIND THIS COMPLEX...ADDITIONAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL AFFECT KCDS THROUGH AT LEAST MIDNIGHT. KW && .PRELIMINARY POINT TEMPS/POPS... FRIONA 43 54 39 60 38 / 70 60 30 40 20 TULIA 43 54 40 59 39 / 80 60 50 40 30 PLAINVIEW 44 55 43 59 42 / 80 70 40 40 30 LEVELLAND 46 57 44 59 42 / 60 60 40 40 30 LUBBOCK 48 57 45 59 45 / 60 70 40 40 30 BROWNFIELD 48 57 45 59 44 / 50 60 40 40 30 CHILDRESS 50 59 48 63 46 / 80 80 60 40 30 SPUR 50 57 48 64 46 / 60 70 50 40 30 ASPERMONT 54 61 50 65 50 / 60 70 60 40 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 06/17/06
Hazardous weather outlook, Mar 10, 5:51 AM CST, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 551 AM CST SAT MAR 10 2007 TXZ021>044-111200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 551 AM CST SAT MAR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
In the hours before
Special weather statement, Mar 10, 4:57 PM CST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 457 PM CST SAT MAR 10 2007 TXZ022-023-110000- CASTRO-SWISHER- INCLUDING THE CITIES OF...DIMMITT...HART...TULIA 457 PM CST SAT MAR 10 2007 ...STRONG THUNDERSTORMS TO AFFECT CASTRO AND SWISHER COUNTIES... A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE MOVING NORTHEAST ACROSS CASTRO AND SWISHER COUNTIES THROUGH 530 PM. STRONG WIND GUSTS UP TO 50 MPH AND PEA SIZED HAIL WILL ACCOMPANY THESE STORMS. THE STRONGEST THUNDERSTORMS WILL AFFECT THE CITY OF HAPPY. NEW DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH 7 PM BUT THESE STORMS SHOULD NOT BE STRONG. KW
Special weather statement, Mar 10, 6:32 PM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 632 PM CST SAT MAR 10 2007 TXZ023-029-110145- SWISHER-HALE- INCLUDING THE CITIES OF...TULIA...PLAINVIEW 632 PM CST SAT MAR 10 2007 ...STRONG THUNDERSTORMS AFFECTING HALE AND SWISHER COUNTIES... STRONG THUNDERSTORMS WILL MOVE NORTHEAST AT 30 MPH ACROSS HALE AND SWISHER COUNTIES BETWEEN 630 AND 730 PM. THE STRONGEST THUNDERSTORMS WILL AFFECT THE CITIES OF HALFWAY...PLAINVIEW...SETH WARD...KRESS AND CLAYTONVILLE. HAIL UP TO ONE HALF INCH AND STRONG WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. IF YOU ARE OUTSIDE...MOVE TO A STURDY BUILDING AND STAY AWAY FROM THE WINDOWS. KW
Local storm report, Mar 10, 10:25 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1025 PM CST SAT MAR 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG ESTELLINE 34.55N 100.44W
03/10/2007 HALL TX LAW ENFORCEMENT
TRAILERS DAMAGED AND A FEW INJURIES REPORTED. NUMBER OF
INJURIES ARE UNKNOWN AT THIS TIME.
&&
KWIDELSKIThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:17 PM CST | Severe Thunderstorm Warning | LUB | Childress, Hall | 58 min |
| Mar 11, 9:32 AM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.